Apotekaonline
Your Cart

PARACETAMOL 500 mg TABLETS

PARACETAMOL 500 mg TABLETS
PARACETAMOL 500 mg TABLETS

0.00 RSD
  • Stock: ---
  • Brand: OSTALO
  • Model: BR-561000
54778 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

INSTRUCTIONS FOR PATIENTS
PARACETAMOL, paracetamol 500 mg, tablets

Pročltajte this manual carefully, as it contains information that is important to You.
This medicine is available without a medical prescription. However, it is necessary to carefully use drug PARACETAMOL, to achieve the best results with him.
The manual save. You may need to read it again.
If you have any further questions, please contact to the pharmacist.
If your symptoms get worse or if it does not get better, you need to contact your doctor.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

In this walkthrough, pročitaćete:
-What is the drug PARACETAMOL and is intended for
-what you should know before you take the medicine PARACETAMOL
-How to use medicine PARACETAMOL
-Possible adverse effects
-How to store medicine PARACETAMOL
-Additional information

WHAT IS THE CURE FOR PARACETAMOLIČEMU?
PARACETAMOL has analgesic (Painkiller) and antipyretic (helps to lower body temperature when you have a fever). It is used to relieve mild and moderate pain of different origin (such as headache, toothache, menstrual pain, neuralgia, pain in the joints, etc).

Can also be used to combat fever, lowering elevated temperatures, and with the problems related to the common cold and the flu. PARACETAMOL can also be used to combat pain and reduce fever in children, which should take into account the age and amount of drug which must not be exceeded (see part "how PARACETAMOL dives"). For application in children is more appropriate, in the form of PARACETAMOL syrup.

WHAT YOU SHOULD KNOW BEFORE YOU TAKE THE MEDICINE PARACETAMOL?

Drug PARACETAMOL may not use:
-PARACETAMOL do not use if you are hypersensitive to paracetamol or any of the ingredients in medications, or if you have any liver damage
-When you take medicine PARACETAMOL special note
-During application of PARACETAMOL tablets, should not be applied other drugs that contain acetaminophen, as the recommended daily amount must not exceed the

Application of other drugs:
-If you are using metoclopramide or domperidone in treatment of nausea or vomiting
-If you are using a high level holestiramin cholesterol treatment
-If you use medication to prevent seizures epilepsy (epilepsy) such as barbiturates, phenytoin, carbamazepine
-Tell your doctor if you are using a medication for the treatment of tuberculosis (izonijazid), for the treatment of psychiatric disorders (phenothiazines), remedies against viral infections (Zidovudine), or hloramfenikol
-If you have a hard liver or kidney disease, including liver disease caused by alcohol
-If you use anticoagulants (drugs that razreduju the blood, such as warfarin), or you have a long time daily to take pain medication. Can you take paracetamol to occasionally
-If headaches become persistent, contact a doctor
-in case of overdose, it is necessary to immediately contact a physician, even if you have a good feeling, because there is a risk of severe liver injury should not at the same time you are taking other medications containing paracetamol.

Taking drug PARACETAMOL with food or beverages:
Chronic use of alcohol increases the risk of liver damage in patients who take paracetamol.

Apply drug PARACETAMOL during pregnancy and breastfeeding:
If you are pregnant or breast-feeding, as with any medication, you need to ask your doctor if you are taking medication.

Impact drug PARACETAMOL to manage motor vehicle and handling machines:
PARACETAMOL has no effect on the management of motor vehicle and handling machines.

Important information about some of the ingredients of the drug PARACETAMOL:
No known adverse reactions to the secondary substance that drug contains.

HOW TO USE MEDICINE PARACETAMOL?
Always take PARACETAMOL tablets as directed. Check with your doctor or pharmacist if you are not sure he needed to take the cure.

The drug is applied orally.

The tablet should be swallowed whole, without chewing, grinding or crushing, with sufficient amounts of water.

Adults:
The usual adult dose is one to two tablets three to four times a day, which must not exceed the daily dose of 4 g (osamtableta).

Kids and teens:
Dosage is determined by the age of the child, and not according to body weight, according to the following table:

Age

Body mass

Individual

dose

The maximum daily dose

6 to 12 years

by

40 kg

1 tablets (500 mg)

4 tablets (2 g)

over 12 years

over 40 kg

1 -2 tablets (500 mg-1 g)

8 tablets (4 g)

For children under the age of 6 years 500 mg tablets are not suitable for use, so it is recommended to use syrup.

If you notice that PARACETAMOL is too high or low effect on your body, inform Your doctor.

If you have taken more drug PARACETAMOL than it should have:
-If you have taken a higher dose of PARACETAMOL than it should, immediately inform Your doctor or pharmacist.
-in case of overdose, it is necessary to immediately contact a physician, even if you have a good feeling, because there is a risk of severe liver injury.

If you forget to take the medicine PARACETAMOL:
Never take a double dose of supply that you skip to take the cure.

If you suddenly stop taking medicine PARACETAMOL:
Not applicable.

If you have any additional questions about applying this medicine, talk to your physician or to the pharmacist.

POSSIBLE UNWANTED EFFECTS:
As well as other medicines and medicine PARACETAMOL may cause unwanted effects, although she does not have to express at all. The specified operations usually draw after stopping use of the drug. Stop taking the drug and consult Your physician or to the pharmacist if you have any of these and/or other unwanted effects: skin rash, allergic reactions, elevated blood pressure, headache, dizziness, abdominal discomfort (nausea or diarrhea ), sleeping problems, palpitations and blood disorders-thrombocytopenia and agranulocytosis (a reduction in the number of blood platelets and white blood cells that occur with frequent and long-term use).

If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

HOW TO STORE MEDICINE PARACETAMOL?
Keep out of reach and sight of children.

Term needs:
3 years.
Do not use drug PARACETAMOL after expiration date indicated on the packaging.
Shelf life is running out on the last day of the specified month.

Save:
-store in the original package, protected from light and moisture.
-Medicines should not be disposed of via sewer, or household waste.

Ask your pharmacist how to remove medicines that you no longer need. These measures are helping preserve the environment.

Unused drug will be destroyed in accordance with the applicable regulations. 

FOR MORE INFORMATION:

What contains drug PARACETAMOL?
-the contents of the active substances: 1 Tablet contains 500 mg of paracetamol
-Content of extra substances: cellulose, microcrystalline croscarmellose sodium:-; povidone K-30; silicon dioxide, colloidal; magnesium stearate

How does drug PARACETAMOL and contents of the Pack?

Appearance:
Okrugleta blete, flat surfaces, white color.

Pakovanie:
3 strip of AL/PE foil per 6 tablets (18) in the box.

Holder of a license as a producer:

The holder of the authorisation for placing drug traffic:
GALENIKA a.d., Batajnički drum b.b., 11080 Belgrade, Republic of Serbia

Manufacturer:
GALENIKA a.d., Batajnički drum b.b., 11080 Belgrade, Republic of Serbia

This manual was last approved:
May 2nd, 2010.

Drug release mode:
The cure can be issued without medical prescription.

Number and date of license:
3170/2010/12 of 31 05.2010.

Read the manual thoroughly before use. About indications, precautions and nezeljenim reactions to medication, check with your doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]